Are there any effects of creatine like bitch tits or any effects like the effects of bad steriods?
As I posted before, read this
And use the search button.
No, there are no effects like that.
I don’t think there are any ill effects from regular creatine supplementation.
You should use the search button, since asking simple questions like this on this site will usually just get ignored or flamed.
I know this is the beginners section, but as others have said, you’ll have to do a bit of research or it won’t go well.
In particular, relating creatine to steroids will really annoy people that know anything about these things.
However, there is no harm in being a beginner and not knowing anything. Just do some reading – there is a ton of good information all around, then ask questions to clarify things.
You’ll find that will work a lot easier and that people will be much more inclined to help out with advice.
yea buddy, Vroom put it best…if you show us that you put SOME effort into answering that question, you would get alot more help…but you definitely did nothing for yourself and thats not how it works…do research and try to answer it yourself, than ask around…and if you really can not find anthing than ask…
not tryin to be a dick at all, but thats just how it is…and like Vroom said, question that has CREATINE and STEROIDS in the same sentence is a problem